# SDR ZW0A0100708

- Difficulty date: April 19, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- Aircraft time: 55,635 hours, 28,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT ACCY COMPT, FOUND CORROSION AND RUSTED FASTENERS BETWEEN SKIN AND FORMERS AT STA 1437, BETWEEN LONGERON 19R AND 17R.  REMOVED CORROSION PER SRM 51-10-3 AND SPM 6-80-01.  INSTALLED DOUBLER REPAIR PER SRM 53-01, PAGE 9 FIG 2.
